I am a 58 year old white male, non-smoker, drink alcohol, sometime imprudently. No other recreational drugs. I take a stimulant (Vyvanse) for ADHD. I have dislipidemia and coronary heart disease. I had a minor MI in 2001 after which I was put on ASA, a beta blocker, an ACE inhibitor and a statin. In about 2006 I started having stable angina which led to a quad. CABG in 2007. My medications are much the same as before the surgery. My lipids are excellent. By BMI is on target but I should get more exercise. Within the past year, I had what I thought was stable angina. A dye test was performed and was negative. On exercise stress tests I still show an ST depression after 10-15 minutes and have what feels like slight chest pain.
I have had a problem with ED for a some time, It may have started around the time of the surgery but I can't be sure. I don't seem to experience NPT. My family doctor had given me Viagra and Cialis. They work both about the same. There is a slight improvement but not to the point where I could achieve penetration.
While researching my situation I found a reference to Peyronie's Disease. Some time ago, not sure when but before the ED became a problem, I discovered that while erect, my penis had a severe bend in it. I assumed this was caused by my wife being over enthusiastic during oral sex (basically, she bit me). I never brought this up with my doctor, probably from embarrassment The bend went away eventually.
I can't help wondering if this could be contributing to my ED problem. Can ED remain after the tissue has healed? Are there any treatments I should be discussing with my GP? Thanks again for your consideration..
Medical conditions like diabetes, high blood pressure, heart or thyroid conditions, poor circulation, low testosterone, depression and spinal cord injury can cause erectile dysfunction. In your case, heart conditions and high blood pressure can be responsible for erectile dysfunction.
You may need to consult your doctor to see which amongst these causes are responsible for your problem. The commonly prescribed drug by the doctors is sildenafil, which causes erections to be stronger and long lasting. It is not safe to take this drug without doctor’s advise.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Thank you for your help with this.
I have tried sildenafil numerous times under the supervision of my doctor but it has little effect.
I have seen my GP recently and he has ordered a comprehensive lab workup.
I am confident that he is taking my complaint seriously and that we will find some kind of solution.
I wonder whether, Beta blocker and ACE inhibitor have side effect of ED.If it does not respond to drug, you may try some massage like exercise called male deer exercise, kegel exercise, or internal prostate massage, abdominal prostate massage, peripheral anal prostate massage and inner thigh massgae and perineum massage. you can get detail from google. You may pick up any exercise you like.You may keep in mind the contraindication suggested for each exercise.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.